Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


Semilinear hyperbolic boundary value problem for linear elasticity equations

PP: 1421-1428
Rahmoune Abita, Benabderrahmane Benyattou,
Consider a semilinear hyperbolic boundary value problem associated to the linear elastic equations. Then, existence of a weak solution is established through compactness method. The uniqueness and the regularity of the solution have been gotten by eliminating some hypotheses that have been imposed by other authors for different particular problems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved